Author = ALIKHANI, S
Number of Articles: 4
1. On the Roots of Hosoya Polynomial of a Graph

Volume 4, Issue 2, Spring 2013, Pages 231-238

M. H. REYHANI; S. ALIKHANI; M. A. IRANMANESH


2. Collaborations between the iranian school of mathematical chemistry and the late professor ante graovac

Volume 4, Issue 1, Winter 2013, Pages 137-142

KH. FATHALIKHANI; F. KOOREPAZAN-MOFTAKHAR; A. R. ASHRAFI; M. GHORBANI; S. ALIKHANI; M. A. IRANMANESH; A. IRANMANESH


3. Chromatic polynomials of some nanostars

Volume 3, Issue 2, Summer 2012, Pages 127-135

S. ALIKHANI; M. A. IRANMANESH


4. Hosoya Polynomial of an Infinite Family of Dendrimer Nanostar

Volume 2, Issue 1 (Special Issue on the Occasion of Mircea V. Diudea's Sixtieth Birthday), Spring 2011, Pages 71-79

CH. ESLAHCHI; S. ALIKHANI; M. H. AKHBARI